# SDR QXEA200601332

- Difficulty date: May 19, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. AFT BAGGAGE COMPARTMENT/AFT FLOOR SUPPORT ANGLE IS CORRODED AT X783.102. MAINTENANCE REPAIRED IAW Q400 SRM 51-21-00-350-801, NDTM PART 6, 51-00-01, SRM 51-14-00, SRM 51-21-10, SRM 51-25-10, SRM 51-42-05, SRM 51-42-15 AND SRM 51-42-35.
